Advances in Pure Mathematics

Vol.5 No.8(2015), Paper ID 57157, 8 pages

DOI:10.4236/apm.2015.58043

 

Fast Time-Varying Channel Model Research for Data Processing of Wireless

 

Huan Liu, Hanlin Chen

 

Southwest University of Science and Technology, Mianyang, China
Southwest University of Science and Technology, Mianyang, China

 

Copyright © 2015 Huan Liu, Hanlin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, H. and Chen, H. (2015) Fast Time-Varying Channel Model Research for Data Processing of Wireless. Advances in Pure Mathematics, 5, 442-449. doi: 10.4236/apm.2015.58043.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.